MAUDE Adverse Event Report: MMJ, S.A. DE C.V.(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ, S.A. DE C.V.(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86112
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device's cuff did not inflate when an air was pushed.The customer indicated that the patient had to be re-cannulated with a new tube.
 
Additional Manufacturer Narrative
Evaluation summary: one sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed all the components are assembled properly at the tube.An inflation/deflation test was performed using a syringe 25cc of air was applied to the cuff and it was observed the cuff held the air, the sample was left inflated 2 hours according to process instruction and after this time no deflation was observed.The sample was submerged into a container filled with water and no leaks were observed.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ, S.A. DE C.V.(USD)
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7443617
Report Number2936999-2018-00274
Device Sequence Number13966338
Product Code BTR
UDI-Device Identifier60884522000128
UDI-Public60884522000128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number86112
Device Catalogue Number86112
Device Lot Number17A0180JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;